On overgroups of regular abelian p-groups

Edward Dobson


Let G be a transitive group of odd prime-power degree whose Sylow p-subgroup P is abelian with t elementary divisors. We show that if p > 2t − 1, then G has a normal subgroup that is a direct product of t permutation groups of smaller degree that are either cyclic or doubly-transitive simple groups. As a consequence, we determine the full automorphism group of a Cayley digraph of an abelian group with two elementary divisors such that the Sylow p-subgroup of the full automorphism group is abelian.


p-group, regular abelian subgroup, automorphism group

Full Text:


DOI: https://doi.org/10.26493/1855-3974.70.960

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications